Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 21 found articles
 
 
  Irrationality of the Square Root of 2: The Early Pythagorean Proof, Theodorus’s and Theaetetus’s Generalizations
 
 
Title: Irrationality of the Square Root of 2: The Early Pythagorean Proof, Theodorus’s and Theaetetus’s Generalizations
Author: Lučić, Zoran
Appeared in: The mathematical intelligencer
Paging: Volume 37 (2015) nr. 3 pages 26-32
Year: 2015
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands